# SDR CA070314012

- Difficulty date: February 13, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW545B
- Part serial: DD0351
- Condition: Oil Consumption
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW-OIL-PRESSURE WARNING ACTIVATED IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED HIGH OIL CONSUMPTION.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070314012)
